Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from diabetes, hypertension and painful hips. On revelol, glized. Do these medicines have side effects?

my wife is suffering from diabties, hypertension , pains in hips. She is taking REVELOL XL 50, GLIZED M90. Whether any medicine can have side effect of creating heavy pressure on urine as she finds difficult to reach wash room. She also gets heavy pains in hips and feels problem to get up after a sleep of more than 1 hours.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello. I'm Dr. Christensen.
I'm sorry your wife is having problems. It's possible one of her medications (the Revelol) is contributing to her urinary problems. In many patients, Revelol causes tightening of the muscle around the urethra (the tube that drains urine from the bladder). This could allow your wife's bladder to overfill, which might lead to "overflow" or "urge" incontinence (involuntary leakage of urine) when her bladder reaches its maximum capacity.
However, I suspect your wife's situation is more complicated than that. It sounds like she has arthritis in her hips, which could delay her from going to the washroom when she first has the urge to urinate. Then, when she can't hold her urine any longer, she has to get to the washroom in a hurry -- and there are times when she might not get there in time. Doctors call this "functional" incontinence.
To make matters worse, many diabetics develop neuropathy (nerve damage) that interferes with their ability to sense when their bladders are full. In addition, diabetics -- especially women -- are more prone to urinary tract infections, which could contribute to urinary urgency.
Your wife's problems probably wouldn't improve much if she changed her medications, as they're probably not the main cause of her hip pain or her urinary urgency. She needs to see her doctor, who will probably want to analyze her urine and examine her hips to see if she has a bladder infection or hip arthritis. Additional treatment may be necessary.
I hope that helps. Good luck!
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor